# SDR UIEA2019121106049

- Difficulty date: December 10, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,162 hours, 10,818 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: J036486
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FWD FUEL PUMP INOP.   PERFORMED TROUBLESHOOTING IAW FIM 28-22 FT 819 AND OPERATIONAL CHECKED OK.  REMOVED AND REPLACED THE LT FWD BOOST PUMP PRESSURE SWITCH IAW AMM 28-42-01. SWITCH OPS CHECKED OK.
